# SDR AALA201805239023

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 23,263 hours, 8,627 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 2896
- Condition: Failed
- Location: Fuel Transfer
- Part time: 44,962 hours, 22,178 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL ACTUATOR TRANSFER FAULT.  PERFORMED GVI FOR LEAK CHECK.  REPLACED FUEL LEVEL SENSORING CONTROL UNIT NR 3 IAW AMM 28-28-53, AND 28-46-34.   OPS CHECKED GOOD.
